Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
. 2025 Jun 4;20(6):e0323411.
doi: 10.1371/journal.pone.0323411. eCollection 2025.

Mathematical modeling and nonlinear bilateral multivalued stochastic integral equations

Affiliations

Mathematical modeling and nonlinear bilateral multivalued stochastic integral equations

Marek T Malinowski. PLoS One. .

Abstract

In this paper, we begin our study by exploring a hypothetical model of stochastic growth of a population, using a single-valued stochastic integral equation that incorporates the control of feeding and harvest. Taking into account the inaccuracies and uncertainties in the measurements, we are led to a nonlinear bilateral multivalued stochastic integral equation that contains multivalued stochastic integrals on both sides of the equation. Due to the possibility of absence of an element opposite to a fixed set, such an equation cannot be reduced to classical unilateral notation with the sign of sum of sets only on one side. The fundamental question arises: Is there a solution to the equation under consideration, and is it the only one? By imposing on the coefficients of the equation the condition of satisfying a certain integral inequality, we prove the existence and uniqueness of solution of the considered equation. The result is preceded by a few lemmas with the sequence of approximate solutions. We also show that solutions have the property of stability. Finally, it has been demonstrated that the results obtained can be applied to establish corresponding theorems for deterministic bilateral multivalued integral equations.

PubMed Disclaimer

Conflict of interest statement

The author has declared that no competing interests exist.

Similar articles

References

    1. De Blasi FS, Iervolino F. Equazioni differenziali con soluzioni a valore compatto convesso. Bollettino dell’Unione Matematica Italiana 1969;2:491–501.
    1. Agarwal RP, O’Regan D. Existence for set differential equations via multivalued operator equations. In: Differential Equations and Applications, vol. 5. New York: Nova Science Publication; 2007. pp. 1–5.
    1. Bao J, Wang P. Asymptotic stability of neutral set-valued functional differential equation by fixed point method. Discr Dynam Nat Soc. 2020;2020:1–8. doi: 10.1155/2020/6569308 - DOI
    1. Bao J, Zhou C, Gao C. Strict stability of impulsive set valued differential equations. Annal Different Eq. 2011;27:127–31.
    1. Chen P, Wang B, Wang R, Zhang X. Multivalued random dynamics of Benjamin-Bona-Mahony equations driven by nonlinear colored noise on unbounded domains. Math Ann. 2022;386(1–2):343–73. doi: 10.1007/s00208-022-02400-0 - DOI

LinkOut - more resources